# SDR UALA2013021800904

- Difficulty date: February 16, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 72,020 hours, 26,680 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ODOR IN COCKPIT AND FIRST CLASS.  FOUND LEFT RUNWAY TURNOFF SW SHORTED AND WIRE TERMINAL BURNED OFF.  WIRE SPLICED AT PIN 3 OF S1 P5 PANEL LIGHTING CONTROL, WIRE LOCATED BETWEEN CONNECTOR D3 501 TO SWITCH S1.  REPLACED LEFT RUNWAY TURN OFF SW ON P5 LIGHTING PANEL.  WIRE SPLICED AT PIN 3 OF S1 P5 PANEL LIGHTING CONTROL, WIRE LOCATED BETWEEN CONNECTOR D3 501 TO SWITCH S1 PER WD 33-42-21 PAGE 1.
